Downloads: 29

Files in This Item:
File Description SizeFormat 
2013-12.pdf937.54 kBAdobe PDFView/Open
Title: 合同部分群に関するlength spectrumの重複度について (解析的整数論 : 数論的対象の分布と近似)
Other Titles: On multiplicities of length spectra for congruence subgroups
Authors: 橋本, 康史  KAKEN_name
Author's alias: Hashimoto, Yasufumi
Keywords: 11M36
length spectrum
congruence subgroups
prime geodesic theorem
class numbers
Issue Date: Dec-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2013
Start page: 100
End page: 109
Abstract: Length spectrumは, リーマン面上の素な閉測地線の長さの集合として定義されるが, 同時に, 対応する基本群の素な双曲的共役類の跡(トレース)の集合としても解釈できる. Lengthspectrumの重複度の和に関する漸近式は, 素測地線定理から直ちに与えられるが, Bogomolny-Leyvraz-Schmit(1996)とPeter(2002)は, モジュラー群に関して重複度の2乗和に関する漸近公式を導いた. 本稿では, その漸近公式を任意のべき乗和および任意の合同部分群に対して拡張できたので, その成果をまとめる. なお, 本稿では証明を大幅に省略した. 証明の詳細については[8]を参照していただきたい.
Appears in Collections:2013 Analytic Number Theory : Distribution and Approximation of Arithmetic Objects

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.